# SDR DALA1214649202

- Difficulty date: March 1, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 46,416 hours, 24,595 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR L-1 HOLD OPEN HOOK SHAFT SUPPORT BRACKET DAMAGED & EXTERNAL PREVIOUS REPAIR CHAFED.  REMOVED & REPLACED HOLD HOOK SHAFT BRACKET, REMOVED & REPLACED EXTERNAL REPAIR IN REF WITH MD90 SRM 52-10-01 FIG 2 VOL 1.
